# SDR NACA2024060700003

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,724 hours, 21,538 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 79275514
- Part serial: 910485
- Condition: Failed
- Location: Lt Engine
- Part time: 11 hours, 1 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG PRV. INSTALLED ASSY CONTROLLER PRESSURE 707 PW FROM SECTION E TO 13 SUBTASK 36-11-19-424-016-003.
